# SDR CA190315013

- Difficulty date: March 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Condition: Failed
- Location: Wing Anti-Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AS THRUST LEVERS WERE ADVANCED FOR TAKEOFF, L AND R WING A/ICE CAUTION MESSAGES ON ED-1 FAILED TO EXTINGUISH. ABORTED TAKEOFF PROCEDURE WAS PERFORMED.
